# SDR 8HBR20240909067

- Difficulty date: August 7, 2024
- Submitted: September 9, 2024
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N90558
- Make and model: Cessna 172P
- Aircraft serial: 17274773
- Aircraft time: 17,185 hours
- Engine: Lyc O320D2J
- Engine time: 490 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: M3827
- Condition: Damaged
- Location: Magneto
- Part time: 490 hours
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CAM GEAR WAS IMPROPERLY INSTALLED/SEATED DURING INITIAL MANUFACTURING WHICH CAUSED EXCESSIVE WEAR AND DAMAGE TO THE CAM GEAR DURING ROTATION AGAINST THE DISTRIBUTOR GEAR. THIS WAS THE FIRST 500HR INSPECTION SINCE MANUFACTURE.
